| Catalog Number |
368650 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G5: additional pma / 510(k)#: k982541.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd vacutainer® eclipse¿ blood collection needle pre-attached holder, the safety mechanism broke on an unspecified number of units.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure modes: defective locking mechanism and insufficient blood flow.Due to an unknown batch number and the unavailability of samples, the root cause is indeterminate.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description